# SDR AMTA200301531

- Difficulty date: December 29, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 048077
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHTS BETWEEN ROW 5 TO ROW 9 INOPERATIVE.  REMOVED AND REPLACED NR 731 BATTERY PACK AND POWR SUPPLY EGRESS LIGHTS, OP'S CHECK NORMAL.  (M)
